# SDR TRAX200600789

- Difficulty date: September 23, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 11,845 hours, 9,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 625 OBLIQUE IS CRACKED.   REMOVED LT 625 OBLIQUES AND INSTALLED A NEW 601-35012-51 PER CRJ SRM 53-61-17 AND 51-42-21, DR618 10-03-06.
